MAUDE Adverse Event Report: MICROVENTION INC. HYDROSOFT-3D-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION INC. HYDROSOFT-3D-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7110-0102-3D-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported during coiling of an av fistula case, tortuous in small diameter vessels.The physician advanced the coil into the microcatheter and was partially deployed.The physician tried to recapture the device and felt some tension and continued to retract the coil and it partially detached.The coil and microcatheter were removed completely in one piece from the patient.There was no patient injury or intervention.
 
Additional Manufacturer Narrative
H11: section e4- initial reporter also sent the report to fda.A report, (# 5000510000-2024-8151), was received through fda¿s medsun program, on 25nov2024, notifying and providing awareness of a medical device report as received by the fda.Investigation conclusion: the investigation of the returned coil system found the implant partially deployed through the microcatheter.The distal tip of the microcatheter was observed to be folded inward, which is consistent with the coil becoming stuck within the microcatheter as described in the reported event.The implant was found to still be attached to the pusher but was stretched at the proximal end.Which would appear as if the implant was partially attached to the pusher as described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but this condition is consistent with the device experiencing forces exceeding the implant's yield strength.
 
Event or Problem Description
Please see h6 & h11.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key20595772
Report Number2032493-2024-00795
Device Sequence Number15090761
Product Code KRD
UDI-Device Identifier00816777025319
UDI-Public(01)00816777025319(11)240513(17)290430(10)0000600353
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0102-3D-A2
Device Lot Number0000600353
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date11/03/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale